# SDR ASAA2019090830630

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,190 hours, 14,803 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Drain Valve
- Part number: 32911866
- Part serial: GRTS4951
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 48,088 hours, 14,628 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RAMP REPORTS FUEL SPRAY FROM #2 ENG ON START. GROUNDED - YES. FOUND HPTACC VALVE DRAIN DRIPPING 8 DROPS PER MINUTE STATIC. NO LEAKS OR DRIPS DURING OR AFTER START, REF AMM 71-71-00. WITHIN DEFERRABLE LIMITS. HPTACCV TO BE REPLACED WITHIN 25 FLIGHT CYCLES. REMOVED AND REPLACED #2 ENG HPTACC VALVE OPS AND LEAK CHECK GOOD NO FUEL LEAKS NOTED REF AMM 75-21-01-400-801. CLEARED PLT.
